Homological Dimension of Pullbacks.

Susana Scrivanti

Mathematica Scandinavica (1992)

  • Volume: 71, Issue: 1, page 5-15
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Scrivanti, Susana. "Homological Dimension of Pullbacks.." Mathematica Scandinavica 71.1 (1992): 5-15. <http://eudml.org/doc/167207>.

author = {Scrivanti, Susana},
journal = {Mathematica Scandinavica},
keywords = {projective dimension; pullback diagram; global dimension},
number = {1},
pages = {5-15},
title = {Homological Dimension of Pullbacks.},
url = {http://eudml.org/doc/167207},
volume = {71},
year = {1992},

AU - Scrivanti, Susana
TI - Homological Dimension of Pullbacks.
JO - Mathematica Scandinavica
PY - 1992
VL - 71
IS - 1
SP - 5
EP - 15
KW - projective dimension; pullback diagram; global dimension
UR - http://eudml.org/doc/167207
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.